MAUDE Adverse Event Report: STERILMED, INC. N/A; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

STERILMED, INC. N/A; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Model Number R10439236
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
On insertion into body, no visible images.

Brand Name
N/A
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire pkwy n ste 2
plymouth MN 55446
MDR Report Key24307587
Report Number24307587
Device Sequence Number12078723
Product Code OWQ
UDI-Device Identifier10888551045094
UDI-Public(01)10888551045094
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/02/2026
Report Date (Section F) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR10439236
Device Catalogue NumberR10439236
Device Lot Number2237418
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/10/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Patient Weight64 KG
Date Report Sent to FDA02/02/2026